i have been addicted to painkillers and musle relaxers for about ten years now, and im only 24, but my problem has mainly gotten worse the last two years. See i dont eat them i sniff them, anything from oxy's to tylenol with kodine. ive tappered down and pretty much quit but i have serious pains in my nose. i was getting nose bleeds a few times a day and spitting up blood. i have since recovered for the most part but i am still in pain from my nose. i was doing 20 pills a day mainly vicodin 750/750. well my question is have you heard about someone with a problem like this this and if so what could be the problem with my nose now and what can be done to help?
ive never heard of anyone sniffing hydros but i suppose anything is possible, sounds like you have damaged your membranes in your nose, and i am no doctor but i do know your eyes ears nose and throat are all connected with the same plumbing, probably what is happening is your nose is bleeding inside and running down your throat thats why you are spitting it up, my suggestion is stop doing it right now and get yourself to a doctor asap. like i say im not a doc but i think that is what i would do if i was in your situation. also get as much feedback in this forum all these people in here have or are going through similar thing right now and we can all help...
I was crushing 60 mg's of hydro-morph contin and sniffing them for about a year. I stopped in Jan. I relapsed in the end of Feb. Anyway, I was snorting crushed beads. My nose is fine. I suggest you seek medical attention, seriously.
By the way hydrocodone-apap is vicodin with generic tylenol(acetaminophen) are not blood thinners: ei; asa (aspirin) so that's false. But snorting I'm assuming percocet which is what u described (hydrocodone-apap) does have tylenol in it and 750mg is a lot to have in your nostril and as u described that was in only one pill therefore u will most definitely expect nosebleeds. I absolutely disagree that this will "kill you" depending on how often you use...It most definitely will cause problems for your near future; ie: nasal, throat, ear and stomach. I am not a doctor but I am a RN (registered nurse) and I do have a lot of say so about street drugs since I have worked in an ER (Emergency Room) for 11 years and have seen, not it "all" but have seen "a lot" and of course I have knowledge about pharmaceuticals. I would not recommend "snorting" any pill or drug up your nasal passage but I understand and aknoweledge young kids do try street drugs this way now.just doing my research online for my children and what's new so I'm learning from you all too. I hope I have helped you and thank you for your time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.